# SDR DL757090007

- Difficulty date: January 2, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 71,115 hours, 34,640 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 1069
- Condition: Overheated
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GOT AN ELECTRICAL ODOR FOLLOWED BY "EQPT OVHT" MESSAGE.  RAN EQUIP OVHT CKLIST AND ODOR DISSIPATED.  FOUND NR 1 EQUIP COOL FAN INOP.  REPLACED NR 1 EQUIP COOLING FAN.  CHECKS GOOD.  OK FOR SERVICE.  LEAK CHECK GOOD.
